Nichole - Viewing Profile - Depersonalization Community

Jump to content


Please Read the Community Forum Guidelines Before Posting.


Nichole

Member Since 22 Feb 2011
Offline Last Active Jan 25 2013 03:05 PM
has moved across Canada back with family............. working and going through a seperation, feeling a major sense of reality distortion right now... no longer taking any more... Updated 11 May · 0 comments
-----

About Me

I am a 21 year old female who has unknowingly experienced Bi-Polar throughout her life... Experimenting with drugs, extreme sexual behavior and manic episodes of feeling invinvible and depressive episodes of feeling worthless. Moving across Canada away from all friends and family I eventually have become clean from drugs, alcohol and cigarettes for almost 2 years now. I became pregnant with first child. Childbirth was traumatic.. bleeding to death (while I was awake) only to be revived with 7 blood transfusions. Life is torture now... being sober, away from family and friends, raising a child basically on my own while in a relationship that I feel is numbing and emotionally draining....... Longing to be loved and with friends and family. I have tried Paxil & Adderall in hopes it will help me feel less angry and irritable, both were a major fail. After finding a new doctor she tried me on Wellbutrin XR......one week of 150mg only to be bumped up to 300mg on the 8th day. I found myself having a PSYCHOTIC like reaction... I had every single adverse reaction possible. Now I am suffering from DEPERSONALIZATION along with major Fear & Anxiety that I am losing my mind. The only thing that helps is taking Ativan/Lorazapam... It calms me down and I am able to breathe and live a semi-normal life in the midst of feeling like I am walking-dead. I feel as if I should be able to reassure myself life is real and nothing else has changed, that it is definitely all IN MY HEAD... The connection from my sight and my brain feels like there's something missing.. It's been 4 weeks since I last took Wellbutrin and I am still suffering (not near as bad as the first 3 weeks though)

 

I JUST WANT MY LIFE BACK. My psychiatrist prescribed me Lamictal/Lamotrigine to act as a mood stabilizer for the Bipolar. I have only been on it for a few days and have experienced itchiness (no rash) along with some headaches. Meanwhile still taking 1/4 of a 1mg Ativan in the morning... afternoon and evening to help calm me down and not to panic about this unreal feeling of being Depersonalised.

 


Who would have thought that something like this could happen and change your whole perspective on life. it feels like I am looking at a projection and just beyond what I see is dark space. the walls felt like they were coming in on me when I wasnt taking the Ativan. I literally felt like I was dying and going insane.

 

I sometimes still bring myself back to that feeling and it scares me.. I just want my life back even to the way it was 4 weeks ago when I was full of anger and moodswings. Atleast I felt real.


Community Stats


  • Group DPSH Members
  • Active Posts 27
  • Profile Views 4411
  • Member Title Member
  • Age 31 years old
  • Birthday January 4, 1990
  • Gender
    Female Female
  • Location
    Edmonton, Alberta
  • Interests
    My Beautiful Daughter..............Painting, Beach, Personal Hygiene, Beauty, Yoga, Music, Exercise

Contact Information


2 Neutral

User Tools

Latest Visitors